MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80072-F
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Liquid leakage was observed from a small hole in the tubing of the iv set.(b)(4).
 
Event or Problem Description
The customer reported that "we just had a chemo leak with taxol.The last part of the medication in the bag began to leak at the point where the spike is in the bag.No harm to nurse or patient that we are aware of.My thoughts are that the taxol somehow eroded the plastic which caused the seal to be broken.".

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6247634
Report Number3006575795-2016-00135
Device Sequence Number19097001
Product Code FPA
UDI-Device Identifier00814371020129
UDI-Public00814371020129
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2017
Device Model NumberA2-80072-F
Device Lot Number1409005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2015
Initial Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1